# SDR FDEA201702100489

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,573 hours, 25,774 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS161212
- Condition: Damaged
- Location: Flap Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL LT HYD FLUID AT LEVEL OFF FL 380.   FOUND LT WHEEL WELL, FLAP/SLAT DEPRESS MODULE LEAKING FROM A CAP.  FOUND SEAL DAMAGED, REPLACED THE SEAL IAW SMP.  LEAK CHECK PERFORMED IAW AMM 29-00-00-6,  NO LEAKS FOUND.
